# SDR VNAA202209039992

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: SH670333331
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTENING DIVERTER SUPPORT CHANNEL BETWEEN FRAME STATION 333 AND 349 TO BE CRACKED.  INSTALLED NEW CLIPS AND ANGLE IAW CRJ
700 SRM 51-42-13-001-001-A01.
